# SDR JR2R20170413268

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- Aircraft time: 56,020 hours, 36,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 5955698503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP CENTER HINGE FAIRING SUPPORT ANG;E ON FUEL PANEL CRACKED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-30-5.
